IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev PN Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Photonic Network (PN) [schedule] [select]
Chair Takehiro Tsuritani (KDDI Research)
Vice Chair Haruki Ogoshi (Furukawa Electric), Hideaki Furukawa (NICT), Kohei Shiomoto (Tokyo City Univ.)
Secretary Masahiro Nakagawa (NTT), Motoharu Matsuura (Univ. of Electr-Comm.)
Assistant Keijiro Suzuki (AIST), Takahiro Kodama (Yamanashi Univ)

Conference Date Thu, Nov 14, 2019 09:30 - 18:10
Fri, Nov 15, 2019 09:30 - 15:30
Topics  
Conference Place  
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on PN.

Thu, Nov 14 AM 
09:30 - 13:00
(1) 09:30-09:35  
(2) 09:35-10:45  
  10:45-10:55 Break ( 10 min. )
(3) 10:55-12:05  
(4) 12:05-12:10  
(5) 12:10-13:00  
  13:00-14:00 Break ( 60 min. )
Thu, Nov 14 PM 
14:00 - 15:20
(6) 14:00-14:05  
(7) 14:05-14:30  
(8) 14:30-14:55  
(9) 14:55-15:20  
  15:20-15:40 Break ( 20 min. )
Thu, Nov 14 PM 
15:40 - 17:00
(1) 15:40-15:45  
(2) 15:45-16:10 [Invited Lecture]
Design and control for massively sliced optical networks
-- Massively Parallel and Sliced Optical Network (204) --
Takehiro Tsuritani, Seiya Sumita, Noboru Yoshikane, Itsuro Morita (KDDI Research)
(3) 16:10-16:35 [Invited Lecture]
Massively Parallel Optical Node and Network Architectures and Enabling Technologies
-- Massively Parallel Optical Networking Technology(204) --
Masahiko Jinno, Takahiro Kodama (Kagawa Univ.)
(4) 16:35-17:00 [Invited Lecture]
Research on Dynamic MAC Technologies for Future Massively Paralles and Slices Optical Networks
-- Massively Parallel and Sliced Optical Network (204) --
Satoru Okamoto, Kyosuke Sugiura, Masaki Murakami, Eiji Oki, Naoaki Yamanaka (Keio Univ.)
  17:00-17:20 Break ( 20 min. )
Thu, Nov 14 PM 
17:20 - 18:10
(5) 17:20-17:45 Network-based DDoS prevention with newly developed Reconfigurable Communication Processors Naoto Sumita, Masaki Murakami, Yu Nishio, Satoru Okamoto, Naoaki Yamanaka (Keio Univ.)
(6) 17:45-18:10 Reinforcement-learning-based optical-path routing and wavelength assignment with adaptation to traffic-distribution change Ryuta Shiraki, Yojiro Mori, Hiroshi Hasegawa (Nagoya Univ.), Ken-ichi Sato (AIST)
Fri, Nov 15 AM 
09:30 - 10:45
(7) 09:30-09:55  
(8) 09:55-10:20  
(9) 10:20-10:45  
  10:45-11:05 Break ( 20 min. )
Fri, Nov 15 AM 
11:05 - 11:45
(10) 11:05-11:45 [Invited Talk]
Emerging Studies in Computer Memory Systems
Takahiro Hirofuchi (AIST)
  11:45-13:00 Break ( 75 min. )
Fri, Nov 15 PM 
13:00 - 14:15
(11) 13:00-13:25 [Invited Lecture]
A Study on Japan Photonic Network Model and Spatial Division Multiplexed Elastic Optical Network Technologies
Yusuke Hirota (NICT)
(12) 13:25-13:50 Use of Kalman Filter for Improving Prediction Accuracy of Hadoop Job Duration Masaki Murakami (Keio Univ.), Nicolas Dubrana (IMT Atlantique), Hiroki Kubokawa, Satoru Okamoto, Naoaki Yamanaka (Keio Univ.)
(13) 13:50-14:15 Implementing Emulator of Hierarchical Round-Robin Mapper for Dynamic MAC Kyosuke Sugiura, Masaki Murakami, Satoru Okamoto, Naoaki Yamanaka (Keio Univ.)
  14:15-14:35 Break ( 20 min. )
Fri, Nov 15 PM 
14:35 - 15:30
(14) 14:35-15:00 A study on route selection method in distributed control elastic optical network Sora Yoshiyama, Ken-ichi Baba (Kogakuin Univ)
(15) 15:00-15:25 Resource allocation in spatial channel network: ILP model without space lane change Qian Wu, Mingcong Yang (Univ. of Tsukuba)
(16) 15:25-15:30  

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited LectureEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
PN Technical Committee on Photonic Network (PN)   [Latest Schedule]
Contact Address Masahiro Nakagawa (NTT)
TEL: +81-422-59-3951
E: whhco
Motoharu Matsuura (UEC)
TEL: +81-42-443-5766
E: muc 


Last modified: 2019-11-12 13:53:08


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to PN Schedule Page]   /  
 
 Go Top  Go Back   Prev PN Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan